# SDR HEEA979113

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4034Q
- Make and model: Snias AS350B2
- Aircraft serial: 2918
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 857A164
- Condition: Stuck
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE STUCK IN OPEN POSITION.
